# SDR HNAA2009040800109

- Difficulty date: April 7, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 43,787 hours, 49,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Part time: 43,787 hours, 49,157 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST WHITE EMERGENCY LIGHT, FLOOR PATH LIGHT DOES NOT ILLUMINATE.  REMOVED AND REPLACED LIGHT BULB, OPS CHECK GOOD IN ACCORDANCE WITH MAINTENANCE MANUAL 33-51-11.
